Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regular and Chaotic Dynamics, 2016, том 21, выпуск 7-8, страницы 939–954
DOI: https://doi.org/10.1134/S1560354716070157
(Mi rcd238)
 

Эта публикация цитируется в 22 научных статьях (всего в 22 статьях)

Spiral Chaos in the Nonholonomic Model of a Chaplygin Top

Alexey V. Borisova, Alexey O. Kazakovb, Igor R. Sataevac

a Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia
b National Research University Higher School of Economics, ul. Bolshaya Pecherskaya 25/12, Nizhny Novgorod, 603155 Russia
c Institute of Radio Engineering and Electronics RAS, Saratov Branch ul. Zelenaya 38, Saratov, 410019 Russia
Список литературы:
Аннотация: This paper presents a numerical study of the chaotic dynamics of a dynamically asymmetric unbalanced ball (Chaplygin top) rolling on a plane. It is well known that the dynamics of such a system reduces to the investigation of a three-dimensional map, which in the general case has no smooth invariant measure. It is shown that homoclinic strange attractors of discrete spiral type (discrete Shilnikov type attractors) arise in this model for certain parameters. From the viewpoint of physical motions, the trace of the contact point of a Chaplygin top on a plane is studied for the case where the phase trajectory sweeps out a discrete spiral attractor. Using the analysis of the trajectory of this trace, a conclusion is drawn about the influence of “strangeness” of the attractor on the motion pattern of the top.
Ключевые слова: nonholonomic constraint, spiral chaos, discrete spiral attractor.
Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-08-09261-a
14-01-00344
Министерство образования и науки Российской Федерации 98
Российский научный фонд 15-12-20035
Фонд Дмитрия Зимина «Династия»
The work of A.V.Borisov (Introduction, Section 2 and Conclusion) was carried out within the framework of the state assignment for institutions of higher education and supported by the RFBR grant No. 15-08-09261-a. The work of A.O.Kazakov (Sections 1 and 5) was supported by the Basic Research Program at the National Research University Higher School of Economics (project 98), by the Dynasty Foundation, and by the RFBR grant No. 14-01-00344. The work of I.R. Sataev (Sections 3 and 4) was supported by the RSF grant No. 15-12-20035.
Поступила в редакцию: 12.10.2016
Принята в печать: 29.11.2016
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: Alexey V. Borisov, Alexey O. Kazakov, Igor R. Sataev, “Spiral Chaos in the Nonholonomic Model of a Chaplygin Top”, Regul. Chaotic Dyn., 21:7-8 (2016), 939–954
Цитирование в формате AMSBIB
\RBibitem{BorKazSat16}
\by Alexey V. Borisov, Alexey O. Kazakov, Igor R. Sataev
\paper Spiral Chaos in the Nonholonomic Model of a Chaplygin Top
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 7-8
\pages 939--954
\mathnet{http://mi.mathnet.ru/rcd238}
\crossref{https://doi.org/10.1134/S1560354716070157}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000403091800015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015982180}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/rcd238
  • https://www.mathnet.ru/rus/rcd/v21/i7/p939
  • Эта публикация цитируется в следующих 22 статьяx:
    1. Ivan Garashchuk, Alexey Kazakov, Dmitry Sinelshchikov, “Scenarios for the appearance of strange attractors in a model of three interacting microbubble contrast agents”, Chaos, Solitons & Fractals, 182 (2024), 114785  crossref
    2. S. Olenin, S. Stasenko, T. Levanova, “Spiral attractors in a reduced mean-field model of neuron–glial interaction”, Chaos: An Interdisciplinary Journal of Nonlinear Science, 34:6 (2024)  crossref
    3. Е. А. Микишанина, “Неголономные механические системы на плоскости с переменным углом наклона”, Журнал СВМО, 25:4 (2023), 326–341  mathnet  crossref  mathscinet
    4. Aikan Shykhmamedov, Efrosiniia Karatetskaia, Alexey Kazakov, Nataliya Stankevich, “Scenarios for the creation of hyperchaotic attractors in 3D maps”, Nonlinearity, 36:7 (2023), 3501  crossref
    5. Evgeny A. Grines, Alexey Kazakov, Igor R. Sataev, “On the origin of chaotic attractors with two zero Lyapunov exponents in a system of five biharmonically coupled phase oscillators”, Chaos: An Interdisciplinary Journal of Nonlinear Science, 32:9 (2022)  crossref
    6. D. E. Onder, A. A. S. Kalaee, D. O. Winge, A. Wacker, “Chaotic behavior of quantum cascade lasers at ignition”, Commun. Nonlinear Sci. Numer. Simul., 103 (2021), 105952  crossref  mathscinet  isi  scopus
    7. A. S. Gonchenko, M. S. Gonchenko, A. D. Kozlov, E. A. Samylina, “On scenarios of the onset of homoclinic attractors in three-dimensional non-orientable maps”, Chaos, 31:4 (2021), 043122  crossref  isi  scopus
    8. S. Gonchenko, A. Gonchenko, A. Kazakov, E. Samylina, “On discrete Lorenz-like attractors”, Chaos, 31:2 (2021), 023117  crossref  mathscinet  isi  scopus
    9. V. Putkaradze, S. Rogers, “On the optimal control of a rolling ball robot actuated by internal point masses”, J. Dyn. Syst. Meas. Control-Trans. ASME, 142:5 (2020)  crossref  isi  scopus
    10. Vyacheslav P. Kruglov, Sergey P. Kuznetsov, “Topaj – Pikovsky Involution in the Hamiltonian Lattice of Locally Coupled Oscillators”, Regul. Chaotic Dyn., 24:6 (2019), 725–738  mathnet  crossref  mathscinet
    11. I. R. Garashchuk, D. I. Sinelshchikov, A. O. Kazakov, N. A. Kudryashov, “Hyperchaos and multistability in the model of two interacting microbubble contrast agents”, Chaos, 29:6 (2019), 063131  crossref  zmath  isi  scopus
    12. A. S. Gonchenko, S. V. Gonchenko, A. O. Kazakov, E. A. Samylina, “Chaotic dynamics and multistability in the nonholonomic model of a celtic stone”, Radiophys. Quantum Electron., 61:10 (2019), 773–786  crossref  isi  scopus
    13. С. В. Гонченко, А. С. Гонченко, А. О. Казаков, А. Д. Козлов, Ю. В. Баханова, “Математическая теория динамического хаоса и её приложения: Обзор. Часть 2. Спиральный хаос трехмерных потоков”, Известия вузов. ПНД, 27:5 (2019), 7–52  mathnet  crossref  isi  elib  scopus
    14. Ivan R. Garashchuk, Dmitry I. Sinelshchikov, Nikolay A. Kudryashov, “Nonlinear Dynamics of a Bubble Contrast Agent Oscillating near an Elastic Wall”, Regul. Chaotic Dyn., 23:3 (2018), 257–272  mathnet  crossref  mathscinet  adsnasa
    15. Sergey P. Kuznetsov, “Regular and Chaotic Dynamics of a Chaplygin Sleigh due to Periodic Switch of the Nonholonomic Constraint”, Regul. Chaotic Dyn., 23:2 (2018), 178–192  mathnet  crossref
    16. Pavel V. Kuptsov, Sergey P. Kuznetsov, “Lyapunov Analysis of Strange Pseudohyperbolic Attractors: Angles Between Tangent Subspaces, Local Volume Expansion and Contraction”, Regul. Chaotic Dyn., 23:7-8 (2018), 908–932  mathnet  crossref
    17. V. Putkaradze, S. Rogers, “On the dynamics of a rolling ball actuated by internal point masses”, Meccanica, 53:15 (2018), 3839–3868  crossref  mathscinet  isi  scopus
    18. A. S. Conchenko, S. V. Conchenko, O. V. Kazakovt, A. D. Kozlov, “Elements of contemporary theory of dynamical chaos: a tutorial. Part I. Pseudohyperbolic attractors”, Int. J. Bifurcation Chaos, 28:11 (2018), 1830036  crossref  mathscinet  isi  scopus
    19. S. P. Kuznetsov, “Regular and chaotic motions of the Chaplygin sleigh with periodically switched location of nonholonomic constraint”, EPL, 118:1 (2017), 10007  crossref  mathscinet  isi  scopus
    20. А. Д. Козлов, “Примеры странных аттракторов в трехмерных неориентируемых отображениях”, Журнал СВМО, 19:2 (2017), 62–75  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:309
    Список литературы:72
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025